Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What does swollen upper eye lid with itching indicate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I have a swollen upper eye's tearing and a bit gooey in the cornor..started out itching... what do I do? took benadryl last night, I see no difference
Posted Sun, 23 Feb 2014 in Vision and Eye Disorders
Answered by Dr. Chakravarthy Mazumdar 27 minutes later
Brief Answer: Allergic or Infective conjunctivitis Detailed Answer: Hi, It looks like you just started with conjunctivitis and these are initial symptoms. I suggest you to use OCUHIST drop one drop every 2 hours in the eye for one day, it takes care of allergy induced conjunctivitis. You can add Sudafed/Actifed tablet to it thrice a day. If it does not help then most likely bacterial organism causing it. I suggest antibiotic eye drops. Then it needs a prescription from your doctor. If you do not wish to wait for a day you can go to the doctor right away for a prescription. Along with them the general measures like these are important too 1) Hot fomentation with warm cloth 2) Eye glasses if you go out 3) Rest at home 4) Use two different vials for two eyes. Hope this is clear
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor